# SDR SWAA111067

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 36,280 hours, 20,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING NR 1 SLAT SKIN CRACKED.  REMOVED AND REPLACED NR 1 SLAT PER MM.
